# SDR QXEA9600284

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: A75322401
- Condition: Corrosion
- Location: Quadrant Nr2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CONTROL CABLE QUADRANT AND SUPPORT BRACKET FOUND WITH NUMEROUS AREAS OF CORROSION IN THE AREA OF THE SUPPORT SHAFT BEARINGS, THE QUADRANT CABLE GROOVE AND CABLE END BALL SOCKET.  ITEM FOUND DURING C-CHECK NR050-16, CORROSION REMOVED IAW EA 4-76-01.
